Publication
Title
Recursive calibration of the fiber response function for spherical deconvolution of diffusion MRI data
Author
Abstract
Language
English
Source (journal)
Neuroimage. - New York
Publication
New York : 2014
ISSN
1053-8119
Volume/pages
86(2014), p. 67-80
ISI
000330335300009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.03.2014
Last edited 20.11.2018
To cite this reference